# SDR UALA2011100505393

- Difficulty date: October 5, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 52,703 hours, 6,194 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: L1 Windshield
- Component: Windshield
- Component part number: 06372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDSHIELD EXTERIOR SEAL REPAIR IS DETERIORATED AND SHOWS EVIDENCE OF MOISTURE.  DAMAGE  AT THE TWELVE O'CLOCK POSITION AND VERTICALLY DOWN 8FT TOTAL AS VIEWED FROM EXTERIOR.  REPLACED L1 WINDOW PER MM.
